Notre Dame Journal of Formal Logic

Book review: Richard Kaye. Models of Peano arithmetic.

Lawrence Kiry

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 33, Number 3 (1992), 461-463.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093634410

Digital Object Identifier
doi:10.1305/ndjfl/1093634410

Citation

Kiry, Lawrence. Book review: Richard Kaye. Models of Peano arithmetic. Notre Dame J. Formal Logic 33 (1992), no. 3, 461--463. doi:10.1305/ndjfl/1093634410. https://projecteuclid.org/euclid.ndjfl/1093634410


Export citation